# SDR UPS04842337

- Difficulty date: April 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558241
- Part serial: 00702413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1C,  FWD PIT- FWD SIDE OF TORQUE BOX (APPROX STA 275) BETWEEN LONGERONS 33R -34 RT ZEE ANGLE CORRODED.  REMOVED OLD FITTING PN 3755824-1 IAW DC8 SRM 51-1-20D. RECIVED NEW FITT ING PN 3755824-1 TAG 00702413 DRILLED UP FITTING IAW DC8 SRM 51-1- 24 INSTALLED FITTING IAW DC8 SRM 51-1-20D
